# SDR DALA2015102906580

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-2 DOOR AREA, LOWER FLOOR SUPPORT HAS CORROSION AROUND FASTENER LOCATIONS, 2" X 2".  REMOVED CORROSION AS L-2 DOOR LOWER FLOOR SUPPORT IAW SRM 51-10-02 SUPPORT WITH ORIGINAL TICKNESS OF .125 MATERIAL LOSS .059, MATERIAL REMAINING .059, SUPPORT FOUND OUT OF LIMITS IAW SRM 53-30-15.  LOCATED AND DRILLED NEW SUPPORT, PN 143N8328U53, PO 650DL-00306 IAW DWG 143N8522, REV D AND SRM 51-40-05 INSTALLED SUPPORT IAW DWG 143N8522, REV D AND SRM 51-40-02.
